Volume 3, Issue 3
Approximation of Boundary Conditions at Infinity for a Harmonic Equation

De-Hao Yu

DOI:

J. Comp. Math., 3 (1985), pp. 219-227

Published online: 1985-03

Preview Full PDF 24 922
Export citation
  • Abstract

Starting from the canonical boundary reduction, this paper studies an approximate differential boundary condition and an approximate integral boundary condition on an artificial doundary for the exterior problem of a harmonic equation, and gives an error estimate for the latter. This estimate reveals the relationship between the error and the approximate grade boundary conditions as well as the radius fo the artificial boundary.

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-3-219, author = {De-Hao Yu}, title = {Approximation of Boundary Conditions at Infinity for a Harmonic Equation}, journal = {Journal of Computational Mathematics}, year = {1985}, volume = {3}, number = {3}, pages = {219--227}, abstract = { Starting from the canonical boundary reduction, this paper studies an approximate differential boundary condition and an approximate integral boundary condition on an artificial doundary for the exterior problem of a harmonic equation, and gives an error estimate for the latter. This estimate reveals the relationship between the error and the approximate grade boundary conditions as well as the radius fo the artificial boundary. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9619.html} }
TY - JOUR T1 - Approximation of Boundary Conditions at Infinity for a Harmonic Equation AU - De-Hao Yu JO - Journal of Computational Mathematics VL - 3 SP - 219 EP - 227 PY - 1985 DA - 1985/03 SN - 3 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9619.html KW - AB - Starting from the canonical boundary reduction, this paper studies an approximate differential boundary condition and an approximate integral boundary condition on an artificial doundary for the exterior problem of a harmonic equation, and gives an error estimate for the latter. This estimate reveals the relationship between the error and the approximate grade boundary conditions as well as the radius fo the artificial boundary.
De-Hao Yu. (1970). Approximation of Boundary Conditions at Infinity for a Harmonic Equation. Journal of Computational Mathematics. 3 (3). 219-227. doi:
Copy to clipboard
The citation has been copied to your clipboard